# SDR AALA202403280083

- Difficulty date: March 27, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 30,107 hours, 9,737 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: C20534100
- Part serial: 50337
- Condition: Abnormal
- Location: Nr 2
- Part time: 29,059 hours, 11,754 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E, O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAXI AFTER LANDING, AIRCRAFT FELT AS BRAKES WERE GRABBING THE MAIN WHEELS ADDITIONALLY CAUSING VIBRATIONS. MAINTENANCE REPLACED THE #2 BRAKE ASSSEMBLY PER AMM 32-42-27.
